Reference : Respiratory and skin hypersensitivity reactions caused by a peptide coupling reagent.
Scientific journals : Article
Human health sciences : Dermatology
http://hdl.handle.net/2268/100836
Respiratory and skin hypersensitivity reactions caused by a peptide coupling reagent.
English
Vandenplas, O. [> >]
Hereng, M.-P. [> >]
Heymans, J. [> >]
Huaux, F. [> >]
Lilet-Leclercq, Chantal mailto [Université de Liège - ULg > > O.R.L. >]
Dezfoulian, Bita mailto [Université de Liège - ULg > > Dermatologie >]
Grand, J.-L. [> >]
Thimpont, J. [> >]
2008
Occupational and Environmental Medicine
BMJ Group
65
10
715-716
Yes (verified by ORBi)
1351-0711
1470-7926
London
United Kingdom
[en] Adult ; Asthma/chemically induced ; Dermatitis, Contact/etiology ; Dermatitis, Occupational/etiology ; Female ; Humans ; Male ; Middle Aged ; Respiratory Hypersensitivity/chemically induced ; Rhinitis/chemically induced ; Triazoles/toxicity ; Urea/analogs & derivatives/toxicity ; Urticaria/chemically induced ; Young Adult
http://hdl.handle.net/2268/100836
10.1136/oem.2008.039123

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
Respiratory and skin hypersensitivity reactions caused by a peptide coupling reagent.pdfPublisher postprint152.65 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.